# SDR AALA20130403002

- Difficulty date: March 21, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 57,335 hours, 6,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 45FG PARTITION FLOOR PROXIMITY LIGHT INOPERATIVE.  REPLACED LAMP FOR CABIN SEAT 45FG PARTITION FLOOR PROXIMITY LIGHT.  OPS CHECK NORMAL.
